MAUDE Adverse Event Report: BECTON DICKINSON EXT SET 1.2MF 1SS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON EXT SET 1.2MF 1SS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20127E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material#: 20127e.Batch number#: 23049266.It was reported by customer that lipid filter reading occluded after all intervention.Verbatim#: rcc received a complaint via phone.Pir attached.Lipid filter reading occluded after all intervention.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Investigation and dhr the customer reported the filter was occluded and returned one used sample of material 20127e and lot 23049266.The set was visually examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a bd primary set and primed with 85% glycerin / 15% water.An infusion run was started at a rate of 1 ml/hr for 24 hrs.No observation on occlusion was observed.The customer complaint was unable to be replicated.Although the issue was unable to be replicated and the root cause is unknown, bd is looking at opportunities to improve the filter function to alleviate this failure in the future.See the attached ¿filtering out the facts: recommendations to optimize performance of in-line filters for parenteral nutrition and intravenous fat emulsion infusions (ivfe)¿ for additional information regarding the use of ivfe with in-line filter administration sets.Device history record review for model 20127e lot number 23049266 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25apr2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
EXT SET 1.2MF 1SS DEHP FREE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18607713
Report Number9616066-2024-00122
Device Sequence Number9078073
Product Code FPA
UDI-Device Identifier07613203019248
UDI-Public(01)07613203019248
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Catalogue Number20127E
Device Lot Number23049266
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown